Friday

FRIDAY

SEPTEMBER 23

Create The Life You Want

Want to quit that safe “day job” and start creating a profitable business that you love? D’Arcy Benincosa travels the world shooting and hosting workshops and will share why you have to get out of your own way when making the best decisions for your life and your business. Learn how to use fear and inexperience to fuel your success, how to get clear about your life’s purpose, and how to do everything you can to make your dreams become a reality. Backed by years of motivational teaching experience, D’Arcy will share her secret to being happier, more fulfilled, and, of course, unapologetic about being a badass.
D'Arcy Benincosa 9:30am-11:30am
People having a rich dinner

Lunch

We are bringing in some of the best food trucks in the Salt Lake Valley to cater lunch each day. You will receive a lunch voucher in your registration swag bag that will be good for 1 lunch each day. We will be announcing which food trucks are coming as the event draws closer.
Friday 11:30pm-12:30pm

Adding video to your portfolio

Are you wanting to add a little more 'WOW' to your business and to break free from the pack? Carli + Beau will show you how you can integrate basic video production & strategies into your photography business to captivate your clients. Whether you are just wanting to touch the surface on creating videos or are wanting to learn how to create and deliver a killer edit, Carli + Beau are sure that you will leave this class confident. They will share with you why they incorporated videography to their wedding business and how it became a game changer for them.
Carly & Beau 12:30pm-2:30pm

Don't Drop The Ball

Are you dropping the ball on your business? If we can’t turn our images into money then we are doing something wrong. Heather Pickett is going to give you every business tip and trick you could need to increase your cash flow and make you MORE MONEY!!!!
Heather Pickett 12:30pm-2:30pm

Tips from one of the most published wedding photographers.

"Pepper Nix will be sharing some of her all time favorite advice, including: -How to lose the "bad lighting" excuses and learn lighting techniques to handle any kind of weather and situation. -The importance of getting published and the process to becoming one of the most published photographers in North America. -Last but not least, important advice on getting your life back and running a successful photography business: learn how to focus on what you're good at and assemble a team to take care of the rest."
Pepper Nix 2:30pm-4:30pm

Composite Photography: From Concept to Creation

As an artist, you love to take your visions from concept to completion. Some of those visions can seem bigger than your resources, resulting in you tossing the idea aside. What if you could open up an entire new world of possibilities through digital manipulation? What if you could bring to life that one, crazy dream shoot that you've been designing in your head for some time? Loni Smith will reveal how to get started with composite photography. Learn the do's and don'ts of matching the lighting, size and angle when shooting additional material for your composites. Get tips on finding stock photos and building your own personal digital library. Whether you want to add one element to put that finishing touch on your photo, or want to add several digital elements to bring magic to your art, Loni will walk you through the design and execution process.
Loni Smith 2:30pm-4:30pm
elevate pass early bird

Stylized Shoots

We have brought in some of the biggest brands to lend out and show you how to use their equipment. We will have between 5 and 10 different stylized shoots set up where industry experts and our talented speakers will share tips and tricks during live demonstrations. Try over $500,000 worth of equipment as you gain the experience you need to help elevate your career.
Friday 4:45pm-6:45pm
Ecstatic

Dinner And Party

On Friday night we promise to have a party that you don't want to miss. We are catering dinner and bringing in a DJ to ramp up the fun. Don't put your cameras away as we promise to make this a "photo worthy"event. You will be able to mingle with other attendees as well as all the experts that we are bringing in.
Friday 7:00pm-9:00pm
Friday Schedule
Time Length Speaker/Event
9:00-9:30 30m Registration
9:30-11:30 2h D’Arcy Benincosa
11:30-12:30 1h Lunch
12:30-2:30 2h Carli and Beau
12:30-2:30 2h Heather Pickett
2:30-4:30 2h Pepper Nix
2:30-4:30 2h Loni Smith
4:30-4:45 15m Snacks
4:45-6:45 2h Stylized Shoots
7:00-9:00 2h Dinner and Party